MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL; INTRAOCULAR LENS
Model Number SY60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Inflammation (1932); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported following an intraocular lens (iol) implant procedure, reported intermittent inflammation and glare in the right eye following cataract surgery on 25-jul-2024.He has a history of dry eye and foreign body sensation prior to surgery, which worsened postoperatively.He is currently using a topical immunomodulator/calcineurin inhibitor twice daily and a topical corticosteroid four times daily as needed for inflammation and dry eye; the last use of the corticosteroid was on (b)(6) 2026.He also uses over-the-counter lubricating/artificial tears throughout the day.His symptoms have slightly improved, but he wanted to have the lens evaluated to ¿cross it off the list.¿.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24672611
Report Number1119421-2026-00592
Device Sequence Number10285510
Product Code HQL
UDI-Device Identifier00380652251488
UDI-Public(01)00380652251488(17)271231(11)240102(10)15775499
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSY60WF
Device Catalogue NumberSY60WF.200
Device Lot Number15775499
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/24/2026
Date Device Manufactured01/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYCLOSPORIN DROPS BID; LOTEPREDNOL DROPS PRN; REFRESH AT PRN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale